# SDR TSAA0678033

- Difficulty date: April 15, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THRUST REVERSER ISOLATION VALVE ILLUMINATED DURING CLIMBOUT AT 1000 FT.  SOCC ADVISED AIRCRAFT TO RETURN TO HNL.  LIGHT WENT OUT ON FINAL APPROACH WITH GEAR DOWN.  FOUND NOSE GEAR AIR GROUND SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH PER AMM 78-34-61.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
